# SDR CALA2024111102833

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 91,080 hours, 19,263 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 12A0207
- Condition: Failed
- Location: Cabin Pressure
- Part time: 23,395 hours, 3,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE CONTROL ON 1 AND 2. MANUAL CONTROL WORKED. CONTACT TOMC WITH FINDINGS EWRMM WORKING ITEM FOLLOWING FIM 21-31 FAULT TREE 803, PERFORMED BITE OF BOTH AUTO AND REPLACED AUTO CABIN PRESSURE CONTROLLER 1 AND 2 REF AMM CABIN PRESSURE CONTROLLER 1 AND 2. FOUND FAULT LOW INFLOW ON 1 21-31-02. VERIFY TEST PASSED NO FAULTS. NO FURTHER DEFECTS NOTED AND FAULT AC PWR OFF ON 2. AFTER FURTHER TROUBLESHOOTING BOTH AT THIS TIME. PARTS USED:  19-2131-9-0004,QTY :1 BOXES FOUND TO BE OPERATING CORRECTLY. AS PERCAUTIONARY REMOVED 1379294,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1379294 SN OFF 6665 ADDED SECOND PART CHANGED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1374155  SN OFF 7665 CONTROLLER, CAB  OFF 19-2131-9-0004 7665 ON 19-2131-9-0004 0080 CONTROLLER, CAB  OFF 19-2131-9-0004 6665 ON 19-2131-9-0004 2290
